Esophagitis/Gastritis

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KRUP
New Member


Date Joined May 2013
Total Posts : 1
   Posted 5/2/2013 9:42 AM (GMT -6)   
I am new to this forum but have been reading the posts. Last October I was diagnosed with a form of Leukemia which requires I take chemotherapy every day for the rest of my lifetime. Tyhe side effects are tough but you try to deal with them. After 2 months of chemo, started to feel chest pressure and sharp pain from chest up to throat area. Had an endoscopy which revealed mild esophagits and gastritis. Do not know for sure if the chemo caused this and was wondering if anyone has had similar circumstsnce with powerful drug therapy cauding this ailment and what was suggested for treatment. thanks

mudmagnetmum
Veteran Member


Date Joined Apr 2011
Total Posts : 1604
   Posted 5/2/2013 1:42 PM (GMT -6)   
Hi there,

Sorry to hear about your haematological condition - is it CML or similar?

Usually they give ppi cover with tablets that are known to cause gastritis etc. You could ask about trying Zantac or low dose ppi. Also worth making sure you have the timing of the chemo drug right - sometimes the time of day and taking with food can reduce the side effects.

Also worth checking out that you don't have Helicobacter - sadly it's possible to have more than one thing going on a at any one time!

MMM
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, July 22, 2018 7:33 PM (GMT -6)
There are a total of 2,984,365 posts in 327,214 threads.
View Active Threads


Who's Online
This forum has 161991 registered members. Please welcome our newest member, LIssah40.
410 Guest(s), 5 Registered Member(s) are currently online.  Details
Jkm97, Saipan Paradise, InTheShop, Nacho Libre, borborygmi